Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 28, 2014, 04:55:11 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 632066
  • Total Topics: 47855
  • Online Today: 201
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 175
Total: 179

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: 3rd week on Complera....Will being tired ever go away?  (Read 892 times)

0 Members and 1 Guest are viewing this topic.

Offline strongbrownguy

  • Member
  • Posts: 9
3rd week on Complera....Will being tired ever go away?
« on: February 19, 2013, 01:29:30 PM »
Hey guys, Posted before about Complera. So far, no major bad side effects. Thank goodness. But, I do find I have moments where I tired, but I chalk that up to me sometimes waking up a few times throughout the night.Which makes me wonder if it's doing what it's supposed to. Nonetheless, I take it every morning with my breakfast. I make sure it's a pretty hearty one too. Also a big shout out of Thanks to NEWT and ANNIEBC. I had an appointment with my ID doc, she says that splitting the pill shouldn't be a problem and we'll make sure and see, when I go back to have my blood redrawn to see my new numbers. ANNIEBC you suggested taking it with milk or a fizzy drink. Well.... I have found that ultimately it goes does better for me with a fizzy drink... I'll keep you all updated. Labs pre-complera CD4-640 VL-15,515. Crossing fingers it works.

Offline gadawg1979

  • Member
  • Posts: 141
Re: 3rd week on Complera....Will being tired ever go away?
« Reply #1 on: February 19, 2013, 10:23:39 PM »
funny that you posted this because it has done well for me but the conversation about being worn out always is one I plan on having this week when I am at the DR....
Diagnosed March 2012
Initial CD4- 156 VL 200K (started Complera) Genotype test no resistance
First labs on meds CD4- 246 VL 2K Taken after 30 days on Complera
90 Day labs VL 306 No CD4 Drawn
8/21/2012 CD4 474 VL Undetectable (40) %20.6
11/27/2012 CD 4 522 VL Undetectable (40)
2/14/2013 CD 4 464 VL Undetecable (30) 19.6%
6/8/3013 CD 4 528 VL Undetectable (30)
9/24/2013 CD 4 546 VL Undetectable (40)
1/30/2014 CD4 560 VL Undetectable (40) 22 %
6/19/2014 CD4 584 Vl Undetecable (30)

Offline strongbrownguy

  • Member
  • Posts: 9
Re: 3rd week on Complera....Will being tired ever go away?
« Reply #2 on: February 19, 2013, 11:08:41 PM »
Thanks for replying. It could be just me. Who knows.
I'm hoping it will soon not be an issue. And that it's just an adjustment.
From the looks of your numbers it is working well for you.
;-). I hope and pray it agrees with me. Have an apt soon to get my blood drawn
to see how well it goes.

Offline texaninnyc87

  • Member
  • Posts: 245
Re: 3rd week on Complera....Will being tired ever go away?
« Reply #3 on: February 19, 2013, 11:39:16 PM »
Could be something simple like a b12 imbalance. best ask your doc!
Dxd: 9/11/12
Blot confirmed: 11/12
12/12 cd4: 280 (20%) vl: 129,000
1/13 $tribild
2/13 cd4: 350 (26%) vl: 80
4/13 cd4: 510 (29%) vl:: 35
6/13cd4 350 (31%) vl: 21
9/13 cd4 492 (30%) vl: ud
12/13 cd4 846 (36%) vl: 100
1/14 cd4 480 (31%) vl: UD
3/14 cd4 650 (33%) vl: UD
6/14 cd4 410 (35%) vl: UD

Offline RapidRod

  • Member
  • Posts: 15,277
Re: 3rd week on Complera....Will being tired ever go away?
« Reply #4 on: February 20, 2013, 09:42:12 AM »
That is something you should bring up to your doctor at your next visit. There are a lot of imbalances that can make you tired. For me it was mainly caused by an OI that I have and without medication, I don't function. I can't honestly say that Complera doesn't contribute to it because I had CFS before I started Complera. Work with your doctor and they'll get you straightened out.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.